# SDR SWAA2025090395978

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 807 RBL 19 WL 156.1 AT AFT CARGO COMPARTMENT REPLACED NEW SUPPORT ANGLE AND FASTENERS LOCATED BS 807 RBL 19 WL 156.1 AT AFT CARGO COMPARTMENT IAW SRM:51-40-02 SRM:51-20-02 ITEM 9 AND DWG:146A8120;SHEET:37;REV:-.
